MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTALIF ANTERIOR STAND-ALONE TIPEEK CAGE 24X31X10 LORDOSIS 10°; INTERVERTEBRAL CAGE

MEDACTA INTERNATIONAL SA MECTALIF ANTERIOR STAND-ALONE TIPEEK CAGE 24X31X10 LORDOSIS 10°; INTERVERTEBRAL CAGE
Catalog Number 03.31.006
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 02 october 2018: lot 147535: (b)(4) items manufactured and released on 13 march 2018.Expiration date: 2023-02-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The surgeon was unable to use cages larger than 10mm in the patient.The surgeon only uses flush plates as his personal preference (compatible till 12mm cages).The surgeon implanted the cage without the plate and the cage sunk.He used the standard inserter.The surgeon spent 30 minutes to reposition it.The surgery was completed successfully.

Brand Name
MECTALIF ANTERIOR STAND-ALONE TIPEEK CAGE 24X31X10 LORDOSIS 10°
Common Device Name
INTERVERTEBRAL CAGE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7938074
Report Number3005180920-2018-00754
Device Sequence Number770832
Product Code OVD
UDI-Device Identifier07630030833793
UDI-Public07630030833793
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K160605
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2023
Device Catalogue Number03.31.006
Device Lot Number147535
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2018
Initial Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;